# SDR 98ZZZX3082

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34482
- Make and model: Trytek 65CA
- Aircraft serial: C14941
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Clip
- Part number: TW49
- Condition: Mismanufactured
- Location: Tailwheel
- Part time: 162 hours
- Component: TW101SFSL12
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE CONNECTOR CLIP WAS WORKED FREE TWICE.  THE SECOND TIME RESULTED IN AIRCRAFT DAMAGE.  CLIP NEEDS TO BE RE-DESIGNED TO BE LESS LIKELY TO COME OFF.
